Doctor insights on:
Antibiotics Cause Back Pain
Middle back pain radiating to hip and buttock, right side. Finished antibiotics for UTI yet continued back pain. Causes please?
Trace of Leukocytes trace blood in dip test. TAH 10 weeks ago. Bladder resection. 1course of antibiotics & no bugs.bladder, tummy,back pain. Causes?
Your UA result: Trace leukocytes is actually a fairly normal finding and not really associated with infection. You had recent surgery, so I would expect to see mild inflammation (leukocyte esterase) and likely trace blood as well. I would be concerned with large blood and nitrite positive or large leukocyte esterase. Large WBCs also some concern. Yours is fine ...Read more
Frequent urination at night, lower back pain. Not responding to antibiotics for uti. Other causes? 18 y/o girl, otherwise healthy. Not pregnant.
Need more informatio: Was UTI documented with UA and culture to ID bacteria and sensitivities? Did back pain and urination start simulatneously? They may be unrelated. Sugar in urine (diabetes) causes frequent urination. Ovarian or uterine problem can cause pressure on bladder. Sometimes stress or anxiety can give sx of urgency and frequency. Chemical cystitis doesn't respond to antibiotics but avoid dyes, etc. ...Read more
Right Back pain & unexplained lower back bruise, bloating, extreme gas, indigestion, bad breath. + for h plyori before but got no antibiotics.Cause?
Abdominal pain: If your H.pylori was not treated then there is a very good chance that it is still active. Typically you will need to have a breath test or endoscopy at which time they can biopsy and retest for active disease will also evaluating other causes for gas/reflux. If your pain occurs after eating high fat meal/high protein meal then concerns for gallbladder disease exist. GI or general surgeon ...Read more
Failed antibiotic?: Contact your doctor to rule out that urinary tract infection has in fact progressed to kidney infection. ...Read more
Infection after microdiscetomy been for 4 days started antibiotic yesterday stop drainage pain was better now drainage again severe back pain what do?
I have a UTI, and have gone through 2- 7 day cycles of antibiotics, now on Hiprex. I have back pain, and think it's my kidneys. What should I do?
UTI: Uncomplicated UTI's usually clear up easily with today's antibiotics. If you experience recurrent or refractory infections,then a urologist should find out why and where in the urinary tract the infection starts. Medications like Cipro (ciprofloxacin) usually clear uncomplicated uti in a few days. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Antibiotics causing back pain
- Do antibiotics cause lower back pain and a bladder infection?
- Antibiotics cause pain bladder
- Ask a doctor a question free online
- Can antibiotics cause abdominal pain?
- Fibroids causing back pain
- Back pain and causes
- Back pain causing leg pain
- Talk to a urgent care specialist online for free